# SDR 05FDEA04315

- Difficulty date: December 14, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Aircraft: N213FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22935
- Aircraft time: 23,735 hours, 15,432 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Condition: Ground Damage
- Location: Fuselage
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AIRCRAFT DAMAGED ON PUSHBACK, ON BELLY. REPAIRED AND INSPECTED.
